# SDR NACA2025070300003

- Difficulty date: July 3, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,348 hours, 20,247 cycles
- System (JASC): 2612 · Fire Detection
- Part: Elec Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG LOOP 1 OVHT/FIRE STATUS MESSAGE. CLEANED AND RESECURED ELECTRICAL CONNECTOR D4230P IAW WPM 26-11-11 OPS CHECK OK.
